Aa
A
A
Close
Avatar universal
Allergy to Altace
I had anaphylaxis a few months ago which appears to have been caused by an allergy to Altace, which I had taken for many years. Has anyone else had this happen?
Cancel
1 Answers
Page 1 of 1
Avatar universal
Hi,

How are you doing mow? on what medications are you currently for your blood pressure?

'ALTACE(ramipril) may cause swelling of the mouth, tongue, or throat, which could cause extremely serious risk and requires immediate medical care.'

What symptoms are you having?

You could read more about this at the following link -

www.rxlist.com/cgi/generic/ramipril_ad.htm

Let us know if you need any other information.

Regards.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Allergy Community Resources